5 doctors weighed in:

Hat should I do if Wellbutrin (bupropion) is worsening my depression?

5 doctors weighed in
Dr. Steven Griggs
Clinical Psychology
4 doctors agree

In brief: Is it worsening it

or just not ameliorating the symptoms? What is the dose, and for how long? What are the psychological events in your life? Is there a history of depression in the family, or during winter? Lots of questions--all should be asked by a psychologist or psychiatrist.
Some meds actually cause the symptoms they purport to treat. You need an MD to assess that part.

In brief: Is it worsening it

or just not ameliorating the symptoms? What is the dose, and for how long? What are the psychological events in your life? Is there a history of depression in the family, or during winter? Lots of questions--all should be asked by a psychologist or psychiatrist.
Some meds actually cause the symptoms they purport to treat. You need an MD to assess that part.
Dr. Steven Griggs
Dr. Steven Griggs
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors